# SDR AALA20091001MIA04

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 43,378 hours, 5,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLIGHT ATTENDANT STATION (L) EMERGENCY LIGHT LENS LOOSE.  SECURED LENS, OPS CHECK OK.
